# SDR P5CA9700920

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LEFT LEADING EDGE DRIVE UNIT SUPPORT BRACKET CRACKED BY NUT PLATE HOLES, FWD L/R SIDES.  STOP DRILL CRACK AND INSTALLED FABRICATED DOUBLER AS PER BOEING SRM 51-40-03.
